BibTeX record journals/tamm/Trench14

download as .bib file

@article{DBLP:journals/tamm/Trench14,
  author    = {William F. Trench},
  title     = {An Unnoticed Consequence of Szeg{\"{o}}'s Distribution Theorem},
  journal   = {Am. Math. Mon.},
  volume    = {121},
  number    = {10},
  pages     = {917--921},
  year      = {2014},
  url       = {https://doi.org/10.4169/amer.math.monthly.121.10.917},
  doi       = {10.4169/amer.math.monthly.121.10.917},
  timestamp = {Thu, 18 Jun 2020 22:11:33 +0200},
  biburl    = {https://dblp.org/rec/journals/tamm/Trench14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics